# SDR REXA2022090100731

- Difficulty date: July 26, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 34,499 hours, 23,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: SH67036141
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH ENDEAVOR EO R53595/SB 670BA-53-061, WE HAVE DISCOVERED CORROSION AROUND THE O/B MOST FASTENER @ L/H FS 792.  REPAIRED CORROSION AROUND THE O/B MOST FASTENER @ L/H FS 792 IAW MHIRJ REO 690-53-41-416 REV -- DATED 2023-07-29.
